# SDR JR2R20250226737

- Difficulty date: February 26, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86324
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000471
- Aircraft time: 20,808 hours, 12,768 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17080170402
- Condition: Damaged
- Location: Zone 500
- Part time: 20,808 hours, 12,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FWD O/B SPAR 1 DAMAGED ON LOWER O/B CORNER
